Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some arithmetic properties of generalized Bernoulli numbers


Author: L. Carlitz
Journal: Bull. Amer. Math. Soc. 65 (1959), 68-69
DOI: https://doi.org/10.1090/S0002-9904-1959-10278-0
MathSciNet review: 0104630
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Frobenius, Über die Bernoulli' schen Zahlen und die Euler' schen Polynome, Preuss. Akad. Wiss. Sitzungsber. (1910) pp. 809-847.
  • 2. H. W. Leopoldt, Eine Verallgemeinerung der Bernoullischen Zahlen, Abh. Math. Sem. Univ. Hamburg vol. 22 (1958) pp. 131-140. MR 92812


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10278-0

American Mathematical Society